Alert archive / Kentucky / Flash Flood Warnings in 2023
Flash Flood Warning 20, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 25, 2023, 10:02 AM EDT for Hardin County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 25, 2023, 10:02 AM EDT (14:02 UTC)
- Expired
- Jun 25, 2023, 1:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Hardin County, KY
The radar
The Louisville radar (KLVX), 31 km from the middle of the area, began a volume at 14:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 2.0 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 658 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1054 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 170 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 25, 9:06 AM EDT, 56 minutes earlier.
Area forecast discussion, Jun 25, 9:06 AM EDT, 56 minutes before
Area Forecast Discussion National Weather Service Louisville KY 906 AM EDT Sun Jun 25 2023 .Forecast Update... Issued at 900 AM EDT Sun Jun 25 2023 Warm front moving across the area is causing a line of thunderstorms to continue with reports of wind gusts up to 40 mph and small hail. Main concern is reduced visibility in heavy rain. Lots of lightning strikes are also evident with this storm. Much of the higher reflectivities are staying below the -20 C heights for hail growth potential, so large hail with this mornings thunderstorm rounds is continuing to look unlikely, but the main threat is some gusty wind potential. The dynamics don't all line up this morning (CAPE and effective shear), but the main concerns are DCAPE for wind gusts potential and lots of Precipitable water (1.6" is on the order of 75% for climatology). Will continue to monitor, but main threats are heavy downpours, gusty winds, and lots of lightning. This morning is NOT the main show for severe weather potential today, but rather there is another round of storms still on tap for later today. Timing is still on track for 5 PM this evening through 1 AM Monday morning with large hail, damaging winds, and tornadoes all still possible. && .Short Term...(Today and tonight) Issued at 334 PM EDT Sun Jun 25 2023 ...Severe Storms, Some Possibly Significant, Expected This Evening... ...Have Your Severe Weather Safety Plans in Place Now... Key Messages: * Two waves of showers and storms today, with the main wave late this afternoon into the evening. * Best chance for severe weather will be this afternoon and evening. * All severe hazards will be possible this afternoon and evening. Damaging winds will be the most widespread threat, but very large hail and tornadoes, possibly strong, will also be possible. Confidence: While confidence in the fine details of exactly how storms will initiate this afternoon is still only medium, confidence is medium- high that storms will indeed fire, and if they do form they will quickly become dangerous. Discussion: Although most of the upstream convection overnight has remained well to our northwest and has been moving east toward central and northern Indiana, new convection had begun to develop between 06 and 07Z over eastern Illinois on the nose of a slightly strengthening low level jet. This is expected to continue to develop southward along a corridor of elevated instability and move through the middle Ohio Valley after sunrise. Can't rule out some pea sized hail and some sub-severe wind gusts with this activity. This wave of storms will move out later this morning, with copious sunshine expected behind it. The atmosphere will destabilize rapidly with temperatures soaring into the upper 80s and low 90s with dew points at least into the lower 70s, resulting in very unstable conditions with moderately steep lapse rates. By this evening a 5H jet will enter from the west-northwest as it dives south of the upper low over Wisconsin with about 50kt of deep layer shear. A cold front will approach from the west, and we may also have subtle leftover surface boundaries or differential heating boundaries from the early day clouds/rain. While there will not be abundant atmospheric moisture available and we'll have to see how strong the cap is, model data continue to suggest that storms will be able to form early this evening. Initial development should be supercellular, possibly from northeast Indiana to far west Kentucky, and then possibly congeal into a line as it presses to the east- southeast. Enough 0-1/0-3km SRH will be in place, with STP likely in the 2-4 range, indicating tornadoes will be a possibility. *At this time* (stay tuned for later updates) it appears the window for the greatest chance of significant tornadoes will be roughly in the 6- 11pm EDT time frame, especially over southern Indiana and north central Kentucky, including the Louisville Metro. Large hail will also be a concern given WBZ heights around 10k', strong deep shear, very large positive area on sounding progs, and quite a bit of dry air in the column. Strong wind gusts can be expected given the dry mid-level air and DCAPEs progged in the neighborhood of 1500 J/kg. Storms will move off to the east after midnight with benign weather for the pre-dawn hours early Monday. .Long Term...(Monday through Saturday) Issued at 300 AM EDT Sun Jun 25 2023 The occluded mid-latitude cyclone will be centered over Lower MI on Monday, with notable upper level troughing and wrap-around moisture over the Ohio Valley. The system slowly wobbles eastward and weakens over the eastern Great Lakes through midweek. Monday looks to start off partly to mostly sunny, with afternoon cumulus thickening across the northern half of the CWA. Cyclonic flow aloft and a mid-level vorticity lobe moving through the flow should be enough to help generate isolated showers and perhaps a few rumbles of thunder in the afternoon and evening. Southeastern IN and the KY Bluegrass have the best chance at seeing a shower/storm. It will be breezy with a 10-20 mph west wind gusting up to 25-30 mph. Afternoon highs will be in the low to mid 80s. Conditions look mainly dry Monday night with temperatures dropping back into the 60s. Tuesday, we may have just enough lingering moisture and ascent for a few showers in the Bluegrass Region. The best rain chances are east of I-75. This is a transition day with the now weaker upper level trough beginning to exit off to the northeast. We'll see upper level height rises as a ridge shifts eastward across the central CONUS. The upper level ridge, centered over the southern US, will bring gradually rising heights and warmer temperatures for the end of the work week. Highs Tuesday will range from the upper 70s in north- central KY to the mid 80s in sunnier south-central KY. An elongated north-south oriented low-level ridge shifts east over the region for Wednesday, which will result in dry conditions. Look for partly to mostly sunny skies and highs in the low to mid 80s. Beyond Wednesday, the column moistens considerably. Shower and thunderstorm chances begin to increase Thursday, despite the mid/upper level ridge in place. A warm, humid airmass will be in place and shortwave energy working around the northern periphery of the ridge could bring convection in from the northwest. It appears a more substantial upper level trough will play a role in suppressing the ridge further south this weekend, bringing more unsettled/stormy weather at times. && .Aviation...(12Z TAF Issuance) Issued at 642 AM EDT Sun Jun 25 2023 Convection over the lower Ohio Valley early this morning will propagate eastward across central Kentucky and southern Indiana for the first few hours of the TAF period. Chances for the most impactful showers and possibility of thunder will be greatest at BWG, HNB, and SDF...less so at LEX. The usual summertime convective hazards can be expected with this activity including briefly heavy rain, lightning, and gusty winds. The morning activity will push out of the region and allow afternoon sunshine to warm and destabilize the atmosphere. An approaching cold front and 500mb jet will spark new storms by this evening, some of which could be severe with strong winds, large hail, and possibly a few tornadoes. The storms will be in the area of each airport for around four or five hours and then move out, with benign conditions for the overnight. At SDF tomorrow morning winds will begin to pick up after sunrise, coming in from the west as surface low pressure crosses Lower Michigan. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...MK Short Term...13 Long Term...EBW Aviation...13
Hazardous weather outlook, Jun 25, 3:54 AM EDT, 6 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 354 AM EDT Sun Jun 25 2023 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-260800- Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry- Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson- Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Franklin- Scott KY-Harrison KY-Spencer-Anderson-Woodford-Fayette-Bourbon- Nicholas-Nelson-Washington KY-Mercer-Jessamine-Clark KY-Larue-Marion- Boyle-Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey- Lincoln-Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair- Russell-Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 354 AM EDT Sun Jun 25 2023 /254 AM CDT Sun Jun 25 2023/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Scattered thunderstorms will be possible this morning, a few of which may be capable of small hail and gusty winds. Storms are expected to develop late this afternoon or early this evening and rapidly become severe as they move from southern Indiana into central Kentucky over the course of the evening. Tornadoes, possibly significant, very large hail, and damaging wind gusts will all be possible, especially early this evening. .DAYS TWO THROUGH SEVEN...Monday through Saturday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed throughout the region late this afternoon through this evening. Spotters are reminded to spot safely and seek shelter as needed. GENERAL STORM MOTION OF THE DAY: Storms this morning will move from west to east around 25 to 35 mph. Storms this evening will move from west to east around 40 to 50 mph while spreading to the southeast. Any users of these storm motions must be aware that thunderstorm activity can be erratic and constantly evolving. Please use this information with caution and be prepared for changing conditions. && More information, along with other weather, hydrological and climate information can be found, at weather.gov/louisville. 13/EBW
In the hours before
Special weather statement, Jun 25, 8:34 AM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
834 AM EDT Sun Jun 25 2023
INZ084-089-090-KYZ024-025-251315-
Crawford IN-Perry IN-Harrison IN-Meade KY-Breckinridge KY-
834 AM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of southwestern
Harrison, southeastern Crawford, Perry, northwestern Meade and north
central Breckinridge Counties through 915 AM EDT/815 AM CDT/...
At 833 AM EDT/733 AM CDT/, Doppler radar was tracking a strong
thunderstorm 12 miles northeast of Tell City, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Brandenburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3800 8679 3800 8677 3802 8678 3803 8678
3803 8677 3804 8678 3805 8678 3806 8677
3807 8678 3809 8677 3810 8677 3821 8676
3823 8614 3790 8615 3796 8678 3797 8679
TIME...MOT...LOC 1233Z 272DEG 30KT 3806 8658
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BTNSpecial weather statement, Jun 25, 8:43 AM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Louisville KY
843 AM EDT Sun Jun 25 2023
INZ077>079-090>092-KYZ025-027>034-038-045-046-053-054-062>065-071-
073>077-081-251330-
Scott IN-Washington IN-Floyd IN-Harrison IN-Jefferson IN-Clark IN-
Jefferson KY-Oldham KY-Henry KY-Warren KY-Washington KY-Barren KY-
Hardin KY-Metcalfe KY-Monroe KY-Nelson KY-Adair KY-Trimble KY-
Hart KY-Grayson KY-Shelby KY-Spencer KY-Edmonson KY-Bullitt KY-
Marion KY-Cumberland KY-Taylor KY-Allen KY-Meade KY-Larue KY-
Green KY-
843 AM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of south central
Jefferson, Clark, Floyd, southern Scott, southeastern Washington,
eastern Harrison, western Shelby, Nelson, southeastern Meade, Larue,
western Marion, southeastern Grayson, southwestern Adair, eastern
Edmonson, east central Warren, northwestern Cumberland, Barren,
Oldham, western Henry, Hart, western Taylor, Jefferson, Hardin,
Bullitt, Spencer, southern Trimble, Green, northeastern Monroe, north
central Allen, southwestern Washington and Metcalfe Counties through
930 AM EDT/830 AM CDT/...
At 843 AM EDT/743 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles northwest of La
Grange to 10 miles southeast of Glasgow. Movement was east at 20 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
La Grange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3689 8620 3864 8603 3862 8523 3858 8521
3859 8516 3675 8547
TIME...MOT...LOC 1243Z 291DEG 19KT 3853 8552 3688 8579
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
BTNSpecial weather statement, Jun 25, 9:09 AM EDT, 53 minutes before
Special Weather Statement
National Weather Service Louisville KY
909 AM EDT Sun Jun 25 2023
KYZ024-026>028-053-062-063-251345-
Hart KY-Grayson KY-Edmonson KY-Hardin KY-Ohio KY-Larue KY-
Breckinridge KY-
909 AM EDT Sun Jun 25 2023
...A strong thunderstorm will impact portions of west central Larue,
northwestern Hart, Grayson, southwestern Hardin, southeastern
Breckinridge, east central Ohio and northeastern Edmonson Counties
through 945 AM EDT/845 AM CDT/...
At 909 AM EDT/809 AM CDT/, Doppler radar was tracking a strong
thunderstorm over Leitchfield, moving east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of northwestern Hart,
Grayson, northeastern Edmonson, southwestern Hardin, east central
Ohio, west central Larue and southeastern Breckinridge Counties,
including the following locations... Dyer, Steff, Cub Run, Buras,
Broad Ford, Do Stop, Glendale, Duff, Priceville and Pine Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3748 8676 3779 8636 3757 8578 3723 8608
TIME...MOT...LOC 1309Z 290DEG 33KT 3750 8629
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
BTNSpecial weather statement, Jun 25, 9:31 AM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
931 AM EDT Sun Jun 25 2023
KYZ053-054-063>066-073>078-081-082-251400-
Russell KY-Hart KY-Barren KY-Casey KY-Clinton KY-Metcalfe KY-
Monroe KY-Marion KY-Cumberland KY-Taylor KY-Allen KY-Larue KY-
Adair KY-Green KY-
931 AM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of southeastern Larue,
southwestern Marion, central Russell, southeastern Hart, Taylor,
central Casey, Adair, north central Clinton, Green, Monroe, Allen,
Cumberland, Barren and Metcalfe Counties through 1000 AM EDT/900 AM
CDT/...
At 931 AM EDT/831 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of
Campbellsville to near Lafayette. Movement was east at 40 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Liberty.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3664 8621 3669 8632 3758 8551 3731 8473
3662 8542
TIME...MOT...LOC 1331Z 287DEG 34KT 3735 8521 3658 8599
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
BTNSpecial weather statement, Jun 25, 9:34 AM EDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
934 AM EDT Sun Jun 25 2023
KYZ027-028-045-053-054-061>065-071-074-251400-
Hart KY-Grayson KY-Warren KY-Marion KY-Taylor KY-Edmonson KY-
Barren KY-Butler KY-Nelson KY-Hardin KY-Larue KY-Green KY-
934 AM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of south central Nelson,
northwestern Green, Larue, southwestern Marion, Hart, northwestern
Taylor, northeastern Butler, Grayson, northern Warren, southeastern
Hardin, north central Barren and Edmonson Counties through 1000 AM
EDT/900 AM CDT/...
At 934 AM EDT/834 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from near Hodgenville to 9 miles
east of Morgantown. Movement was southeast at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bowling Green and Plum Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3734 8670 3739 8663 3772 8570 3739 8529
3691 8657
TIME...MOT...LOC 1334Z 334DEG 25KT 3756 8568 3727 8652
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
BTNSpecial weather statement, Jun 25, 10:00 AM EDT, 2 minutes before
Special Weather Statement
National Weather Service Louisville KY
1000 AM EDT Sun Jun 25 2023
KYZ063>066-074-076>078-081-251445-
Russell KY-Hart KY-Metcalfe KY-Cumberland KY-Taylor KY-Barren KY-
Casey KY-Adair KY-Green KY-
1000 AM EDT Sun Jun 25 2023
...Strong thunderstorms will impact portions of Green, northwestern
Russell, southeastern Hart, central Taylor, north central Cumberland,
northeastern Barren, south central Casey, Adair and central Metcalfe
Counties through 1045 AM EDT/945 AM CDT/...
At 959 AM EDT/859 AM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles northwest of
Campbellsville to 7 miles southeast of Munfordville. Movement was
southeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Campbellsville around 1005 AM EDT.
Other locations in the path of these storms include Edmonton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3715 8489 3688 8546 3719 8591 3744 8544
TIME...MOT...LOC 1359Z 302DEG 39KT 3741 8541 3718 8583
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
MCKThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 6:50 AM EDT | Special Weather Statement | LMK | Meade | 40 min |
| Jun 25, 7:25 AM EDT | Special Weather Statement | LMK | Bullitt, Edmonson, Grayson, Hardin, Hart, Jefferson and 2 more | 35 min |
| Jun 25, 8:07 AM EDT | Special Weather Statement | LMK | Bullitt, Hardin, Hart, Jefferson, Larue | 38 min |
| Jun 25, 8:34 AM EDT | Special Weather Statement | LMK | Meade | 41 min |
| Jun 25, 8:43 AM EDT | Special Weather Statement | LMK | Barren, Bullitt, Green, Hardin, Hart, Jefferson and 7 more | 47 min |
| Jun 25, 9:09 AM EDT | Special Weather Statement | LMK | Grayson | 36 min |
| Jun 25, 9:16 AM EDT | Areal Flood Advisory | LMK | Bullitt, Grayson, Hardin, Hart, Larue, Meade | 3 hr |
| Jun 25, 9:31 AM EDT | Special Weather Statement | LMK | Adair, Allen, Barren, Casey, Cumberland, Green and 4 more | 29 min |
| Jun 25, 9:34 AM EDT | Special Weather Statement | LMK | Edmonson, Grayson, Hart, Larue, Warren | 26 min |
| Jun 25, 10:00 AM EDT | Special Weather Statement | LMK | Adair, Green, Taylor | 45 min |
| Jun 25, 10:12 AM EDT | Special Weather Statement | LMK | Cumberland, Monroe | 48 min |
| Jun 25, 10:31 AM EDT | Special Weather Statement | LMK | Casey, Russell | 29 min |
| Jun 25, 11:50 AM EDT | Special Weather Statement | LMK | Allen, Cumberland, Monroe | 40 min |
| Jun 25, 5:48 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 27 min |
| Jun 25, 6:06 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 24 min |
| Jun 25, 6:10 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 35 min |
| Jun 25, 6:12 PM EDT | Tornado Warning | LMK | Jefferson | 14 min |
| Jun 25, 6:29 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 31 min |
| Jun 25, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer | 30 min |
| Jun 25, 6:55 PM EDT | Special Weather Statement | LMK | Henry | 35 min |
| Jun 25, 6:56 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 25, 6:59 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 19 min |
| Jun 25, 7:03 PM EDT | Special Weather Statement | LMK | Trimble | 27 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bullitt, Hardin, Jefferson, Larue, Marion and 4 more | 47 min |
| Jun 25, 7:13 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 32 min |
| Jun 25, 7:44 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Garrard, Jessamine, Mercer, Washington and 1 more | 46 min |
| Jun 25, 7:45 PM EDT | Special Weather Statement | LMK | Trimble | 30 min |
| Jun 25, 5:56 AM EDT | Special Weather Statement | LMK | Dubois | 34 min |
| Jun 25, 6:21 AM EDT | Special Weather Statement | LMK | Crawford, Perry | 39 min |
| Jun 25, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 34 min |
| Jun 25, 4:41 PM EDT | Tornado Warning | LMK | Dubois, Orange | 34 min |
| Jun 25, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Harrison, Orange, Washington | 34 min |
| Jun 25, 5:14 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Dubois, Perry | 31 min |
| Jun 25, 5:24 PM EDT | Severe Thunderstorm Warning | LMK | Orange | 36 min |
| Jun 25, 5:25 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison, Orange, Washington | 35 min |
| Jun 25, 5:46 PM EDT | Tornado Warning | LMK | Jefferson, Scott | 29 min |
| Jun 25, 5:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Crawford, Floyd, Harrison, Orange, Washington | 37 min |
| Jun 25, 5:57 PM EDT | Special Weather Statement | LMK | Perry | 18 min |
| Jun 25, 6:05 PM EDT | Severe Thunderstorm Warning | LMK | Crawford, Floyd, Harrison | 25 min |
| Jun 25, 7:39 PM EDT | Severe Thunderstorm Warning | LMK | Orange, Washington | 36 min |
| Jun 25, 7:53 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Scott, Washington | 37 min |
Nearby
Flash Flood Warnings in Kentucky, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.